# SDR CA051006013

- Difficulty date: September 23, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cessna 425
- Engine: Pwa PT6A112
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Seized
- Location: Accessory
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY FLAMES FROM THE EXHAUST AND VIBRATION.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED THE ACCESSORY GEARBOX TO BE SEIZED.  MFG WILL INVESTIGATE THE INCIDENT AND WILL ADVISE OF ROOT CAUSE, ONCE ESTABLISHED.
